Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Spotting. Have fever and headaches. Why is it delaying?

For 2 days i have been experiencing spotting, first day it was brown colored, the following day was darker ( black ). i have been also experiencing cramping of left leg, lower abdominal pain(more on the left side), and miniminal back pain . Now, I have fever and headaches .I m delayed for almost 2 weeks. what are these symptoms indicate? please help
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

I understand your concern.

Relax and do not panic.

All of this symptoms suggest flu like illness.

Routine check up with blood investigation will give more idea about it.

For period it can be delayed for few days but if it wont come in next 10 days then consult gynecologist for further assistance.

Till date physician and take treatment of flu like symptoms.

it can be treated with analgesic like paracetamol and diclofenac.

I hope i had answered your query.

Feel free to ask.

Get well soon.

Take care.
Answered: Thu, 25 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor